Reply to comments on ``Adaptive robust procedures: A partial review and some suggestions for future applications and theory''

Hogg, Robert V. . Journal of the American Statistical Association 1974. 69 :927-927

Locate this article in:

Bibtex

@article{CIS-13817,
  Author = {Hogg, Robert V.},
  Title = {Reply to comments on ``Adaptive robust procedures: A partial review and some suggestions for future applications and theory''},
  Journal = {Journal of the American Statistical Association},
  Volume = {69},
  Year = {1974},
  Pages = {927--927},
  Keywords = {}
}

Similar articles